[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Symlin



Hi Judy,

[About titrating Symlin dosage:]
 > Really until you puke?

Pretty much. The general gist of the guidelines is to increase the
dose until the nausea remains a bother -- essentially, you start
at a really low dose and increase that until either you hit the
upper limit (60 mcg/dose for type 1s, twice that for type 2s), or
until the nausea becomes bothersome. (It may be worth your while
to endure the nausea for two or three days -- the body can get
used to Symlin, making the nausea disappear.)

 > I have never had any nausea from the Symlin?
 > Am I keeping my dose to low?

... or you are very tolerant. "Too low" depends on your goals for
BG control more than on absolute numbers.

Cheers,
Felix.
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org